# SDR SWIA200110123

- Difficulty date: August 23, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 12,758 hours, 18,258 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Venturi
- Condition: Cracked
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT DUCT LEAK LIGHT ILLUMINATED PRIOR TO ADDING TAKEOFF POWER; TAXI BACK TO GATE. REPLACED LEFT VENTURI WITH SERVICEABLE UNIT.  OPS CHECK AND LEAK CHECK GOOD.
